# SDR SWAA2018111526804

- Difficulty date: November 14, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-7H4
- Aircraft serial: 36971
- Aircraft time: 14,699 hours, 6,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200079004
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN COVER LOOSE.  SECURED SIGN PER SIP.
